# SDR USAA2013093000009

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 39,425 hours, 22,757 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CLASS II MESSAGE MX SDCU.  MX R & R SDCU IAW AMM 26-17-34-400-001-A.  BITE TEST AND OPS CHECK GOOD.
